MAUDE Adverse Event Report: INMODE LTD. INMODE RF WITH BODYTITE HANDPIECE; GEI

INMODE LTD. INMODE RF WITH BODYTITE HANDPIECE; GEI
Model Number AG604881A
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 01/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinic reported of a female patient sustaining full thickness burn on her arm post bodytite procedure.Investigation is ongoing.
 
Event or Problem Description
Full thickness burn on arm post bodytite procedure.
 
Additional Manufacturer Narrative
Clinic reported of a female patient sustaining full thickness burn on her arm post bodytite procedure.Investigation is ongoing.(b)(6) 2025: follow up report is submitted with investigation conclusions.Technical inspection of the system revealed no issues (the probe was discarded by the user and therefore not inspected).Investigation attributed the root cause to user errors: the doctor used aggressive treatment parameters not congruent with the recommended protocol (excessive cut-of temperatures and total energy), combined with incorrect technique and treatment area.
 
Event or Problem Description
Full thickness burn on arm post bodytite procedure.

Brand Name
INMODE RF WITH BODYTITE HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key21372426
Report Number3010511300-2025-00751
Device Sequence Number8598718
Product Code GEI
UDI-Device Identifier07290016633337
UDI-Public07290016633337
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K151793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Other,Notification,Patient Monitoring,Inspection
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG604881A
Device Catalogue NumberAG606969A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale
Patient RaceWhite